| Catalog Number |
627115 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
08/17/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Planned revision of tibial components because of fracture of tibial extension(s).See x-rays.Update: (b)(6) 2017 patient revised (b)(6) 2017.
Additional Manufacturer Narrative
The complaint states planned revision of tibial components because of fracture of tibial extension(s).See x-rays.Update:aug 21, 2017 patient revised (b)(6)2017.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.